# SDR CA160113013

- Difficulty date: December 15, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 591 hours
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 215T927358
- Condition: Unsecure
- Location: Rudder
- Part time: 643 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH UPPER TORQUE TUBE ASSY P/N 215T92735-8 AND LOWER TORQUE TUBE ASSY P/N 215T92736-8 ARE HAVING THE PROBLEM.  DURING INSTALLATION OF SERVICE BULLETIN , OPERATOR FOUND OUT THAT ON RUDDER UPPER TORQUE TUBE ASSY P/N 215T92736-8 , NUT P/N 215T92738-2 WAS NOT TORQUED PROPERLY AND COULD BE REMOVED BY HAND. SAME THING ON THE RUDDER LOWER TORQUE TUBE ASSY P/N 215T92735-8 , NUT IS THE SAME P/N.  ACCORDING TO DRAWINGS 215T92736 AND 215T92735 NOTE 3 (ON BOTH) , THE NUTS SHOULD HAVE BEEN TORQUED TO 500 - 550 IN/POUND THEN TORQUED UP UNTIL LOCKING SLOT ALIGN WITH LOCKWASHER TAB (P/N 215T92739-2).  IN SERVICE , NUTS ARE TO BE TORQUED TO THE SAME VALUE, 500 - 550 IN/PDS ACCORDING TO PSP 492 (MM) , ATA 27-21-09 (LOWER TORQUE TUBE) AND ATA 27-21-11 (UPPER TORQUE TUBE).
